# SDR UALA2011020800672

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 37,144 hours, 4,557 cycles
- Engine: Pwa PW4090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP DELAMINATED. LOWER SURFACE APPROX 8" X  5". 15" FROM T/E AND 48" INBD EDGE.  ACCOMPLISHED PERMANENT LAY-UP REPAIR.
